# SDR CALA2018022000705

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 76,010 hours, 29,442 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BAM0515
- Part serial: 5739
- Condition: Faulty
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

GND SPOILER 3 AND 4 FAULT DISPLAYED ON UPPER ECAM SCREE N. F-CTL EMERGENCY DECLARED. REMOVED AND REPLACED SEC 1 COMPUTER PER MM27-94-00. OPS CHECK NORMAL.
